# SDR DALA2018102906339

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 46,725 hours, 30,637 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF DOOR SLIDE AT 1L PARTIALLY CAME OUT OF ITS CASE. REINSTALLED L1 DOOR SLIDE PER AMM 25-61. A/C OK FOR SERVICE.
